# SDR SIMA20151213001

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 41,762 hours, 35,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SERVICE DOOR INOPERATIVE.  R & R EMER LIGHT INVERTER NR 2 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
